# SDR 29GA2020030300001

- Difficulty date: March 2, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N362AG
- Make and model: Saab 340B
- Aircraft serial: 340B438
- Aircraft time: 38,220 hours, 43,145 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Dirty
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL FLIGHT# 0085 FLL/EYW REPORT: RIGHT MAIN GEAR INDICATION DID NOT ILLUMINATE ON 1ST ATTEMPT. RAN QRH RECYCLED GEAR GOT AURAL INDICATE 3 GREEN. CORRECTIVE ACTION: CLEANED R/H GEAR DOWNLOCK SWITCH IAW . PERFORMED MULTIPLE GEAR SWING IAW SAAB 340 AMM 32-30-00. NO DEFECT NOTED. ALL 3 GREEN LIGHT ILLUMINATED
